# SDR CA060326001

- Difficulty date: March 25, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,715 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED T/R PEDALS FELT STICKY.  CABLE WAS INVESTIGATED AND FOUND STIFF AND ROUGH.  CABLE WAS CHANGED PROBLEM WAS SOLVED.  INSIDE CABLE MOISTURE AND CORROSION WERE FOUND.
